13 Publikationen

Alle markieren

[13]
2013 | Herausgeber Sammelwerk | PUB-ID: 2612184
Information theory, Combinatoric and Search Theory: In Memory of Rudolf Ahlswede
Aydinian H, Cicalese F, Deppe C (Eds) (2013) Lecture Notes in Computer Science; 7777.
Heidelberg: Springer Verlag.
PUB | DOI | Download (ext.)
 
[12]
2013 | Konferenzbeitrag | PUB-ID: 2656539
Optimal strategies for a model of combinatorial two-sided search
Aydinian H, Cicalese F, Deppe C, Lebedev V (2013)
In: Proceedings of Seventh International Workshop on Optimal Codes and Related Topics OC.
PUB
 
[11]
2005 | Zeitschriftenaufsatz | PUB-ID: 1602477
Forbidden (0,1)-vectors in hyperplanes of R-n: The unrestricted case
Ahlswede R, Aydinian H, Khachatrian LH (2005)
Designs, Codes and Cryptography 37(1): 151-167.
PUB | DOI | WoS
 
[10]
2004 | Zeitschriftenaufsatz | PUB-ID: 1608584
Bohman's conjecture related to a sum packing problem of Erdos
Ahlswede R, Aydinian H, Khachatrian LH (2004)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 132(05): 1257-1266.
PUB | DOI | WoS
 
[9]
2004 | Zeitschriftenaufsatz | PUB-ID: 1606261
On shadows of intersecting families
Ahlswede R, Aydinian H, Khachatrian LH (2004)
COMBINATORICA 24(4): 555-566.
PUB | DOI | WoS
 
[8]
2003 | Konferenzbeitrag | PUB-ID: 1609590
Extremal problems under dimension constraints
Ahlswede R, Aydinian H, Khachatrian LH (2003)
DISCRETE MATHEMATICS 273(1-3): 9-21.
PUB | DOI | WoS
 
[7]
2003 | Konferenzbeitrag | PUB-ID: 1609595
Maximal antichains under dimension constraints
Ahlswede R, Aydinian H, Khachatrian LH (2003)
DISCRETE MATHEMATICS 273(1-3): 23-29.
PUB | DOI | WoS
 
[6]
2003 | Konferenzbeitrag | PUB-ID: 1610768
Maximum number of constant weight vertices of the unit n-cube contained in a k-dimensional subspace
Ahlswede R, Aydinian H, Khachatrian L (2003)
COMBINATORICA 23(1): 5-22.
PUB | DOI | WoS
 
[5]
2003 | Zeitschriftenaufsatz | PUB-ID: 1611107
More about shifting techniques
Ahlswede R, Aydinian H, Khachatrian LH (2003)
EUROPEAN JOURNAL OF COMBINATORICS 24(5): 551-556.
PUB | DOI | WoS
 
[4]
2003 | Zeitschriftenaufsatz | PUB-ID: 1611220
Forbidden (0,1)-vectors in hyperplanes of R-n: The restricted case
Ahlswede R, Aydinian H, Khachatrian LH (2003)
Designs, Codes and Cryptography 29(1-3): 17-28.
PUB | DOI | WoS
 
[3]
2002 | Zeitschriftenaufsatz | PUB-ID: 1878792
Unidirectional error control codes and related combinatorial problems
Ahlswede R, Aydinian H, Khachatrian L (2002)
Proceedings of Eight International Workshop on Algebraic and Combinatorial Coding Theory 2002: 6-9.
PUB
 
[2]
2001 | Zeitschriftenaufsatz | PUB-ID: 1883908
On perfect codes and related concepts
Ahlswede R, Aydinian H, Khachatrian LH (2001)
Designs, Codes and Cryptography 22(3): 221-237.
PUB | DOI | WoS
 
[1]
1998 | Zeitschriftenaufsatz | PUB-ID: 1624907
The intersection theorem for direct products
Ahlswede R, Aydinian H, Khachatrian L (1998)
European Journal of Combinatorics 19(6): 649-661.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

13 Publikationen

Alle markieren

[13]
2013 | Herausgeber Sammelwerk | PUB-ID: 2612184
Information theory, Combinatoric and Search Theory: In Memory of Rudolf Ahlswede
Aydinian H, Cicalese F, Deppe C (Eds) (2013) Lecture Notes in Computer Science; 7777.
Heidelberg: Springer Verlag.
PUB | DOI | Download (ext.)
 
[12]
2013 | Konferenzbeitrag | PUB-ID: 2656539
Optimal strategies for a model of combinatorial two-sided search
Aydinian H, Cicalese F, Deppe C, Lebedev V (2013)
In: Proceedings of Seventh International Workshop on Optimal Codes and Related Topics OC.
PUB
 
[11]
2005 | Zeitschriftenaufsatz | PUB-ID: 1602477
Forbidden (0,1)-vectors in hyperplanes of R-n: The unrestricted case
Ahlswede R, Aydinian H, Khachatrian LH (2005)
Designs, Codes and Cryptography 37(1): 151-167.
PUB | DOI | WoS
 
[10]
2004 | Zeitschriftenaufsatz | PUB-ID: 1608584
Bohman's conjecture related to a sum packing problem of Erdos
Ahlswede R, Aydinian H, Khachatrian LH (2004)
PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 132(05): 1257-1266.
PUB | DOI | WoS
 
[9]
2004 | Zeitschriftenaufsatz | PUB-ID: 1606261
On shadows of intersecting families
Ahlswede R, Aydinian H, Khachatrian LH (2004)
COMBINATORICA 24(4): 555-566.
PUB | DOI | WoS
 
[8]
2003 | Konferenzbeitrag | PUB-ID: 1609590
Extremal problems under dimension constraints
Ahlswede R, Aydinian H, Khachatrian LH (2003)
DISCRETE MATHEMATICS 273(1-3): 9-21.
PUB | DOI | WoS
 
[7]
2003 | Konferenzbeitrag | PUB-ID: 1609595
Maximal antichains under dimension constraints
Ahlswede R, Aydinian H, Khachatrian LH (2003)
DISCRETE MATHEMATICS 273(1-3): 23-29.
PUB | DOI | WoS
 
[6]
2003 | Konferenzbeitrag | PUB-ID: 1610768
Maximum number of constant weight vertices of the unit n-cube contained in a k-dimensional subspace
Ahlswede R, Aydinian H, Khachatrian L (2003)
COMBINATORICA 23(1): 5-22.
PUB | DOI | WoS
 
[5]
2003 | Zeitschriftenaufsatz | PUB-ID: 1611107
More about shifting techniques
Ahlswede R, Aydinian H, Khachatrian LH (2003)
EUROPEAN JOURNAL OF COMBINATORICS 24(5): 551-556.
PUB | DOI | WoS
 
[4]
2003 | Zeitschriftenaufsatz | PUB-ID: 1611220
Forbidden (0,1)-vectors in hyperplanes of R-n: The restricted case
Ahlswede R, Aydinian H, Khachatrian LH (2003)
Designs, Codes and Cryptography 29(1-3): 17-28.
PUB | DOI | WoS
 
[3]
2002 | Zeitschriftenaufsatz | PUB-ID: 1878792
Unidirectional error control codes and related combinatorial problems
Ahlswede R, Aydinian H, Khachatrian L (2002)
Proceedings of Eight International Workshop on Algebraic and Combinatorial Coding Theory 2002: 6-9.
PUB
 
[2]
2001 | Zeitschriftenaufsatz | PUB-ID: 1883908
On perfect codes and related concepts
Ahlswede R, Aydinian H, Khachatrian LH (2001)
Designs, Codes and Cryptography 22(3): 221-237.
PUB | DOI | WoS
 
[1]
1998 | Zeitschriftenaufsatz | PUB-ID: 1624907
The intersection theorem for direct products
Ahlswede R, Aydinian H, Khachatrian L (1998)
European Journal of Combinatorics 19(6): 649-661.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung